Optimality conditions for strongly monotone variational inequalities

Liu, Wenbin and Rubio, J.E. (1993) Optimality conditions for strongly monotone variational inequalities. Applied Mathematics & Optimization, 27 (3). pp. 291-312. ISSN 0095-4616. (doi:https://doi.org/10.1007/BF01314820) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/BF01314820

Abstract

Necessary conditions for optimal controls have been obtained for strongly monotone variational inequalities by the penalty method, Ekeland's Variational Principle, and lower-semicontinuity of set-valued mappings. It has been shown that these conditions are easy to apply and can imply some known necessary conditions. They also yield new optimality conditions.

Item Type: Article
Uncontrolled keywords: AMS classification: 49B99, 49A29, Ekeland's Variational Principle, Lower-semicontinuity of set-valued mappings, Optimal control for variational inequalities, Optimality conditions, Penality methods
Subjects: Q Science > Operations Research - Theory
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Wenbin Liu
Date Deposited: 27 Nov 2013 09:18 UTC
Last Modified: 07 Mar 2017 09:18 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36858 (The current URI for this page, for reference purposes)
  • Depositors only (login required):